# SDR QMLA2011072111081

- Difficulty date: July 21, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N854EC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9327
- Aircraft time: 288 hours, 978 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE PILOT AND CREW REPORTED A ODOR OF FUEL IN THE CABIN ON TAKEOFF.   THE PILOT LANDED AT THE NEAREST AIRPORT TO INSPECT THE FUEL CAP AND ACFT FOR ANY NOTICEABLE SIGNS OF FUEL LEAKS, ETC.  NO DEFECTS WERE NOTED.  THE MECHANIC INSPECTED THE ACFT TO INCLUDE THE ENGINES, ENGINE COMPARTMENTS, CABIN AREA TO INCLUDE CHECKING FOR LEAKS AROUND THE EXPANSION TANK, AND UNDERNEATH THE ACFT FOR POSSIBLE BOOST PUMP OR FUEL SUMP LEAKS.  NO DEFECTS NOTED.  THE ACFT WAS THEN GROUND RUN WITH NO DEFECTS NOTED.   THE ACFT WAS THEN RETURN TO SERVICE.
